# SDR F3LA2010111400539

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536704800000
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0286; FWD CARGO TRANSITION FLOOR PANEL 131BF HAS A 1 SQUARE IN PUNCTURE.  FABRICATED REPLACEMENT PANEL IAW MCG 9701, REV G.
